Asymptotic properties of the trace of the spectral function of a self-adjoint elliptic differential operator of second order
Doklady Akademii Nauk, Tome 157 (1964) no. 4, pp. 761-763
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1964_157_4_a0,
author = {A. A. Arsen'ev},
title = {Asymptotic properties of the trace of the spectral function of a self-adjoint elliptic differential operator of second order},
journal = {Doklady Akademii Nauk},
pages = {761--763},
year = {1964},
volume = {157},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1964_157_4_a0/}
}
TY - JOUR AU - A. A. Arsen'ev TI - Asymptotic properties of the trace of the spectral function of a self-adjoint elliptic differential operator of second order JO - Doklady Akademii Nauk PY - 1964 SP - 761 EP - 763 VL - 157 IS - 4 UR - http://geodesic.mathdoc.fr/item/DAN_1964_157_4_a0/ LA - ru ID - DAN_1964_157_4_a0 ER -
%0 Journal Article %A A. A. Arsen'ev %T Asymptotic properties of the trace of the spectral function of a self-adjoint elliptic differential operator of second order %J Doklady Akademii Nauk %D 1964 %P 761-763 %V 157 %N 4 %U http://geodesic.mathdoc.fr/item/DAN_1964_157_4_a0/ %G ru %F DAN_1964_157_4_a0
A. A. Arsen'ev. Asymptotic properties of the trace of the spectral function of a self-adjoint elliptic differential operator of second order. Doklady Akademii Nauk, Tome 157 (1964) no. 4, pp. 761-763. http://geodesic.mathdoc.fr/item/DAN_1964_157_4_a0/